# SDR ERAA082719

- Difficulty date: November 20, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N561EH
- Make and model: Skrsky S61N
- Aircraft serial: 61471
- Aircraft time: 22,746 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 6117020201067
- Part serial: 61M29352753
- Condition: Debonded
- Location: Main Rotor
- Part time: 8,277 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE DEBONDED.  SENT TO REPAIR STATION FOR REPAIRS.  INSPECTED PER SRM SA 4045-31E CHAPTER SECTION 65-10-01 REV 5.  PATCHED POCKETS NR 8, 9 & 20 ON LOWER SURFACE AND NR 6 & 17 ON UPPER SURFACE PER S61 SRM SA404531E DATED 1 NOVEMBER 1970 CHANGE 30 APRIL 1998. REPLACED ALL ABRASION STRIPS PER S61LN SRM SA4040531E CHAPTER 65-10-01 PROCEDURE 4C AND SB61B15-25C.  RECHARGED SPAR PER S-61N MM SA4045-80 REV MARCH 1, 1978.
